Jump to content

Do I have HPPD? please help me understand what happened


Recommended Posts

Hi guys, 

I’m a first timer here and I really need some help with this. I did shrooms 3 times over a 3-4 week span, I dont remember the exact time period (this was a little over a month ago like in april). Im prescribed vyvanse which I take daily and the only other things ive done are drink and smoke weed. Anyways, after my last shroom trip everything was fine and i haven’t done it since but i do drink all the time. about two days ago i smoked weed for the first time in two months and i saw the letters on my phones keyboard dramatically wiggling and getting bigger and smaller while i was high. This has never happened to me before when i have smoked, I have only ever seen this when im on shrooms so this freaked me out because of what ive read on hppd. The next day I was watching tv and noticed that words on the screen were wiggling a little bit. Ever since then, every time I focus on a words or letters for too long, I see them subtly wiggling, it comes and goes and it has been improving over the past few days and its pretty much gone now. its nothing too bad and I wouldn’t notice it unless i really stare at them but im afraid it might get worse over time and I’m starting med school in two months. what makes this weird is that Ive read of hppd happening and then getting better shortly after a trip but my thing started a month after. The good thing is that I dont see static, visual snow, or any of that other stuff, just a subtle letter wiggling. I was thinking that i had it the whole time but i didnt notice until i smoked but what is weird is that i drink all the time and it never made it worse or even apparent at all to the point that i didnt notice I even had anything but weed did. Is it possible that weed may have triggered a mild form of hppd from previous shroom use? Also im prescribed vyvanse which i take every day and i have noticed that i dont see things wiggle when im on it, which is weird becuase Ive read everywhere that stimulants make it worse. What worries me is that I need Vyvanse for school and cant stop taking it and according to what I have read amphetamines worsen HPPD. Im not sure if I have it or not and since hppd is not very well understood im not sure whats going on. At such a critical point in my life this is kind of freaking me out so I would appreciate if those who may have experience with this kind of stuff would help shed some light on what is going on. I apologize if I sound dumb and don’t mean to disrespect those who truly have it but this is making me really nervouse and don’t know who else to ask. As far as when I smoked weed that time it was different than other times and I didn’t like that the letters kept getting bigger and smaller because weed doesn’t do that. Thank you for your help guys.

Link to post
Share on other sites

You don't sound "dumb" at all.  You have a real concern and you're seeking information.  I wish I had done that when I first had symptoms.  Unfortunately, at that time, there was no Internet.

MJ is really powerful these days.  I have a few friends who have never dosed who claim weed produces visual and auditory hallucinations.  You may be experiencing the same thing.  You dosed recently and the brain can hang onto those "memories" for a while.  Consuming weed might be triggering what was "learned" during those experiences.  

My advice would be to stay away from hallucinogenic substances including weed at least for a while.  It can't hurt, right?   I'm no expert on hppd and I'm not a medical professional.  That being said, if you do have early hppd symptoms, you don't want to ignore them.  In my opinion (an uneducated one) it doesn't sound like you have hppd but don't take chances by continuing to use hallucinogens.  Hppd can be debilitating condition so give yourself a break to see where you stand.

Regarding your prescription, I'm not suggesting you discontinue medication prescribed by a doctor. 

I hope that helps.  Take care of yourself.   

Edited by MadDoc
Foolish typing
  • Upvote 2
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By Brad85
      Hi there. I've had HPPD since I was about 19... so going on 16 years now.  I won't get into all the details but what I'm wondering is if anyone has resolved, or read about someone who resolved their Blue Field Entoptic Phenomenon (BFEP)?  This is probably one of my most annoying symptoms and is prevalent on any large bright surface.  Central vision and peripheral. 
      Any feedback would be much appreciated.
       
      - Brad
    • By Sambabeat78
      Hello my friends, 
      I'm writing an article for The Independent about HPPD. I'd like to talk first-hand with sufferers of the disorder and document their stories. This article will spread awareness about the risks of psychedelic drug-taking and show what can go wrong. 
      If you're interested in having a short chat or sending a summary of your experience with HPPD, then please email me at eddie.prideaux@gmail.com. You can be anonymous on request, don't worry. 
      Ed
    • By AntoCVSS
      Hey guys,
      I started taking Clonazepam in a really small dose (0,2mg per day) 3 days ago, and yesterday evening I started getting possitive palinopsia and hard afterimages.
      Is it possible that Clonazepam induced me this?
      My psychiatrist prescribed it to me for Sertraline and Lorazepam withadrawl, for not getting too much abstinence (I am currently on Sertraline 50mg and Lorazepam 0,5mg and going down every week step by step)
    • By AntoCVSS
      Hello guys,
      During the last 3 months my symptoms increased a lot and I still thinking it’s because Sertraline. I’ve been taking Sertraline 100mg for 3 years now, same with Lorazepam 1g, every day during 3 years.
      I talked to my med and he wants to take me off the Sertraline and change Lorazepam for Clonazepam some weeks / months. I am super afraid of withadrawl and also of still using benzodiazepines. My symptoms nowadays are: Severe VS, severe ghosting and palinopsia with afterimages, photophobia, photopsias, nyctalopia, flashes, color problems, apparent movement in objects, kind of bugs in vision, and really mild shaking vision (just on my periphery).
       
      What I can do? Please I need help because my symptoms are so severe nowadays and I don’t want to get them worse, actually I would like they come back at least to last year were they weren’t so noticeable. 
      I get intrusive thoughts everyday and I need help. I’m 21 years old.
    • By Markjones88,
      I have engaged in many many binge drinking episodes over the last decade or so and began to suffer panic attacks during withdrawal as a result. Hypersensitive receptors? Maybe. 
      I developed HPPD with comorbid DP/DR in 2005 so have a feeling that all of the negative psychological symptoms are linked to this neurological disorder.
      I have tried SSRIs which did naught to help my psychological problems whilst increasing my visual symptoms and am currently on lamictal (100mg) for five weeks which doesn't seem to be demonstrating much efficacy thus far.
      I have been reading about the damage binge drinking can cause to our NMDA/R and am wondering if the NMDA/R might also be linked to my HPPD/DP/DR.
      I also suffer from trichotillomania if that is relevant at all. 
      Would TMS be useful if the NMDA is implicated in what ails me? TMS on the PFC of perhaps another area of the brain?
      I know positive thinking/acceptance/exercise etc. are very useful at helping on live with this conditions but really think I need the expertise of a neurologist/psychiatrist to truly make somewhat of a recovery from these disorders. 
      Thanks for all of your help and thank you for reading.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.